# SDR DU4R2006499

- Difficulty date: June 14, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146N873810
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 1640 S-10R CHORD/STRAP CHAFED.  FABRICATED AND INSTALLED REPAIR STRAP FROM 7075-T6 IAW BOEING DWG 146N8738 REV V DATED 2-12-02 IAW B757 SRM 51-40-2.
